# SDR UALA2012101805972

- Difficulty date: October 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,414 hours, 22,648 cycles
- Engine: Pwa PW2037
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 113N710057
- Part serial: 379065R
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY LIGHTNING DAMAGE TO LEFT WING OUTBOARD AILERON.  REMOVED LEFT WING OUTBOARD AILERON.  INSTALLED LEFT AILERON TO STEP 3G10 OF MM 27-11-21 PAGE 406.
